# SDR TIM2002F00004

- Difficulty date: December 4, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900
- Aircraft serial: UB11
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 1145140304
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR CABLE BROKE, ALLOWING ONE SIDE OF THE DOOR TO REMAIN UNLOCKED.
